# SDR AALA202510313397

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 27,671 hours, 11,016 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 443
- Condition: Leaking
- Location: Zone 800
- Part time: 72,755 hours, 27,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER EMPTY. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14.
